| Model Number |
CDS0701-NT |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific product issue.Based on information reviewed and without the device to analyze, a cause for unintended movement (clip opening while establishing final arm angle/efaa) could not be determined.The device is included in the correction notice issued by abbott on 06 sep 2022 for clips not being able to establish final arm angle (efaa) and/or clip opening while locked (cowl) with the mitraclip and triclip delivery system(s).
Event or Problem Description
This will be filed to report the clip opening while establishing final arm angle (efaa).It was reported that a mitraclip procedure was performed to treat functional mitral regurgitation (mr) with a grade of 4.One clip was implanted with no reported issue.Another clip was advanced to the mitral valve.The clip opened to 30-40 degrees while establishing final arm angle (efaa).It was decided to remove the clip.Two more clips were implanted with no reported issue, reducing mr to grade 1-2.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.